Journal of Symbolic Logic

Review: Michiel Van Lambalgen, Independence, Randomness and the Axiom of Choice

John C. Simms

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 4 (1994), 1433-1434.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744636

JSTOR
links.jstor.org

Citation

Simms, John C. Review: Michiel Van Lambalgen, Independence, Randomness and the Axiom of Choice. J. Symbolic Logic 59 (1994), no. 4, 1433--1434. https://projecteuclid.org/euclid.jsl/1183744636


Export citation